# SDR P5CA2018092650295

- Difficulty date: September 23, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 13,982 hours, 3,315 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Tru
- Part number: 28VS20074B2
- Part serial: 08069656
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF MDDR # 100039 APU TRU INOP      (NOTE ITEM OPENED ON LP 917871 23SEP18 )( REMOVED AND REPLACED APU START TRU THEN PERFORMED OPERATIONAL CHECK NORMAL PER A.M.M 24-32-04/401. CLEARED MDDR 100039 MCC NOTIFIED. )
